# SDR 96UAL900947

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1816U
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Engine: Ge CF66D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Oil Leak
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ACRID ODOR NOTED IN COCKPIT AND AFT CABIN DURING CLIMB.  *S/D*  MAINTENANCE FOUND THE APU COOLING FAN LEAKING OIL.  REMOVED AND REPLACED APU.  SHOP COULD NOT DUPLICATE COOLING FAN LEAK.  APU OPERATED NORMALLY WITH NO EXTERNAL LEAKS.  SUSPECT GLYCOL INGESTION DURING DE-ICING PROCEDURE.
